# SDR MASA97014

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 85510163003
- Condition: Loose
- Location: Horiz Stabilizer
- Part time: 1,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OTBD CLOSING PANEL COMMON TO THE HORIZONTAL STABILIZER WAS FOUND WITH LOOSE ATTACH BOLTS.  THE BOLTS WERE TIGHTENED AND THE AIRCRAFT WAS RELEASED AIRWORTHY FOR SERVICE.  (X)
